# SDR AALA202001139007

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 18,552 hours, 2,198 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323201916600
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: AFT OVEN 9E HAD SMOKE COMING OUT SIDES OF OVEN. OVEN 9E REPLACED AND TESTED IAW DMC B7987 A 253200. ALL OPS CHECKED OK.
